MathSciNet Relay Station
MathSciNet bibliographic data
MR1203293 (94d:11074) 11P05
Wooley, Trevor D. On Vinogradov's mean value theorem. Mathematika 39 (1992), no. 2, 379–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement